Please note that due to ongoing strike action by Royal Mail there may be some delays in deliveries. Free shipping over £30 in UK - Next day delivery available - Shipping to all Europe (local fees may apply)

Nurofen - Meltlets Compressed 200mg Tablets 12s

Nurofen - Meltlets Compressed 200mg Tablets 12s

Regular price £3.99 Sale

Nurofen - Meltlets Compressed Tablets 12s

200mg

 

Nurofen Meltlets Lemon - Dissolve rapidly in your mouth for effective relief wherever you are.


Rapid relief without water


Get the targeted pain relief you need, wherever you are thanks to Nurofen Meltlets Lemon.
They dissolve in seconds on your tongue, with a light, refreshing lemon taste in your mouth.
Perfect for when you're on the move and you haven't a drink to hand.
Use for:
Headaches
Migraines
Lowering temperature
Back ache
Cold & Flu symptoms
Rheumatic / muscular pain
Neuralgia
Period pain
Dental pain


HOW DO NUROFEN Meltlets Lemon WORK?

Nurofen Meltlets Lemon dissolve quickly on the tongue without the need to use water, to provide effective relief. They contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDsj.

NSAIDs provide relief by changing the body's response to pain, swelling and high temperature.

Nurofen Meltlets lemon deliver effective relief from headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness

 

 How to use:

How to Take Nurofen Meltlets Tablets


- Place a tablet on the tongue, allow it to dissolve and then swallow.

- No water is required.

- Do not chew.



Adults, the elderly and children of 12 years and older:

- Take 2 tablets, then if necessary, take 1 or 2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.

Not suitable for children under 12 years.



KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE

Warnings:

 

BEFORE YOU TAKE NUROFEN Meltlets Lemon:


You should not take Nurofen Meltlets lemon if:

- You have had an allergic reaction to aspirin, ibuprofen or any of the ingredients listed above

- You have had a worsening of asthma, allergic rash, or an itchy, runny nose when taking ibuprofen, aspirin or similar medicines

- You have or have ever had a stomach ulcer

- You have phenylketonuria or are intolerant to phenylalanine, each tablet contains aspartame equivalent to 8.4mg phenylalanine.

- You are under 12 years of age. Ask your doctor before taking Nurofen Meltlets lemon if:

- You have asthma or have suffered from asthma

- You know you have kidney, heart or liver problems

- You are taking any regular medicines, especially: -other pain relievers or products containing aspirin, ibuprofen or other NSAIDs -medicines for high blood pressure, e.g. water tablets (diuretics) -medicines for thinning the blood (anticoagulants) -Methotrexate or lithium

- You are pregnant or breast feeding.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE

Ingredients:

 

WHAT IS IN NUROFEN Meltlets Lemon?

 

Each tablet contains the active ingredient Ibuprofen 200mg.

 

Also contains:

Mannitol, Ethylcellulose, Aspartame, Croscarmellose sodium, Silicon dioxide, Hypromellose, Flavour (flavours, maltodextrinl, Magnesium stearate)

Shopify secure badge

  • 24h delivery available

  • Free Samples in every order

  • secured payment

  • curated by Dr Marine

X

Please ensure that you answer all required questions (marked with a blue asterisk).